# SDR SWIA2023062800511

- Difficulty date: May 11, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLEAT AT FS193 STRG16L     (C-CHECK RO 6/25/2023)    FABRICATED REPAIR CLEAT AT FS 193.00 STR 16 LH 2024 T3 .032 PO#T66202 REF CRJ 200 SRM 51-24-21 AND DRAWING GC215-0094 REV NCREMOVED AND REPLACED CLEAT WITH NEW PART AT FS 193.00 STRG 16 LH REF CRJ 200 SRM 51-42-06 AND DRAWING GC219-1200 REV PCOMPLIED WITH TASK CARD 51-900-1003-SKY
